MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD COCR +3 OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. MINI TRAY STD COCR +3 OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 110031402
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00787.Concomitant medical products: item#: 110031421, cr prolong 40mm brng std; lot#: 65369975.Item#: 00436004000, glenosphere centric 40 mm diameter +0 mm lateral offset; lot#: 65473796.Report source: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision left shoulder arthroplasty approximately three (3) months due to the implants disassociating.No additional information is available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00787-1.Surface damage is seen on the inner humeral tray.Dimensional analysis was not performed due to damage.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the 3rd image series demonstrates complete joint space loss between the inferior margin of the glenosphere and humeral tray.This is a secondary finding which suggests that the polyethylene lining may be compromised.This suggestion is confirmed on the ct image which demonstrates a reverse c-shaped radiolucent structure superior to the scapula which is consistent with polyethylene displacement.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MINI TRAY STD COCR +3 OFFSET
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16590093
Report Number0001822565-2023-00786
Device Sequence Number12034233
Product Code PHX
UDI-Device Identifier00887868231346
UDI-Public(01)00887868231346(17)310808(10)65171129
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110031402
Device Catalogue Number110031402
Device Lot Number65171129
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale